# SDR 7C7A2019050900504

- Difficulty date: April 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 49,265 hours, 53,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS IN FUSELAGE SKIN PANELS 85320281 AND 85320313.
